Skin on the breast and areola is like skin anywhere else on the body and is subject to many common abnormalities.Since the rash is bilateral,I really doubt that it has anything to do with breast cancer.It is more likely related to many benign conditions, such hormonal changes in the body, eczema,yeast infection,heat rash(as your doctor mentioned) or allergic reaction that could be caused not only by soaps and lotions you are using, but also by irritants such as clothes made of wool, synthetic bras fabrics etc..Wearing natural fibers, like cotton, that allow air to circulate over affected areas, can help minimize irritation.Try changing bras or protecting the nipple area, and see if it gets better. If not,I would advise you to consult a dermatologist who might prescribe a different kind of medication to resolve this problem
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.